# SDR HEEA202502200001

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N935PH
- Make and model: Skrsky S92A
- Aircraft serial: 920178
- Aircraft time: 11,421 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 1B8983P
- Condition: Loose
- Location: Main Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, IGB HOT LIGHT ILLUMINATED.
